EconPapers    
Economics at your fingertips  
 

On the Arrow-Hahn utility representation method

Michele Gori and Giulio Pianigiani

Mathematical Social Sciences, 2010, vol. 59, issue 3, 282-287

Abstract: In this paper we characterize metric spaces used in Beardon's generalization of Arrow-Hahn utility representation method as generalized Peano continua. For continuous preference relations defined on such metric spaces, we further construct an upper semi-continuous utility function which explicitly depends on the distance.

Keywords: Preference; relation; Utility; function; Convex; metric; space; Generalized; Peano; continuum (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(09)00105-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the Arrow-Hahn utility representation method (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:59:y:2010:i:3:p:282-287

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:59:y:2010:i:3:p:282-287